# SDR ASOA05389

- Difficulty date: April 27, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 7,711 hours
- Engine: Ge CF343B1
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE ENGINE SUPPORT BEAM LOWER BEW AT BL 36.20 LT AND RT WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE ENGINE SUPPORT BEAM LOWER WEB AT BL 36.20 LT AND RT IAW EO.  (K)
